Alert archive / Arizona / Red Flag Warnings in 2009

Red Flag Warning 6, NWS Tucson, AZ

March 29, 2009

NWS Tucson, AZ issued this red flag warning at Mar 29, 2009, 2:36 PM MST. It took effect at Mar 30, 2009, 12:00 PM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 29, 2009, 2:36 PM MST (21:36 UTC)
In effect from
Mar 30, 2009, 12:00 PM MST
Expired
Mar 30, 2009, 7:00 PM MST
In force
7 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KTWC 292136
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
236 PM MST SUN MAR 29 2009

...RED FLAG WARNING IN EFFECT FOR THIS AFTERNOON AND EARLY
EVENING FOR COCHISE...GRAHAM...SANTA CRUZ AND GREENLEE COUNTIES
FOR LOW HUMIDITIES AND STRONG WINDS AND HIGH TO VERY HIGH FIRE
DANGER...

...RED FLAG WARNING IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR COCHISE AND SOUTHERN GRAHAM COUNTIES FOR LOW
HUMIDITIES AND STRONG WINDS AND HIGH TO VERY HIGH FIRE DANGER...

.A STRONG AREA OF LOW PRESSURE WILL MOVE FROM THE NORTHERN
GREAT BASIN THIS AFTERNOON INTO NORTHERN NEW MEXICO MONDAY AFTERNOON. 
THIS WILL RESULT IN STRONG AND GUSTY WINDS FOR EASTERN AREAS OF
SOUTHEAST ARIZONA. IN ADDITION TO THE STRONG WINDS...LOW
HUMIDITIES ARE EXPECTED WHICH WILL PRODUCE CRITICAL FIRE WEATHER
CONDITIONS.

AZZ148-300300-
/O.UPG.KTWC.FW.A.0006.090330T1900Z-090331T0200Z/
/O.NEW.KTWC.FW.W.0006.090330T1900Z-090331T0200Z/
/O.CON.KTWC.FW.W.0005.000000T0000Z-090330T0200Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
236 PM MST SUN MAR 29 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM MST MONDAY. THIS
WARNING UPGRADES THE PREVIOUS FIRE WEATHER WATCH IN EFFECT FOR
MONDAY. A RED FLAG WARNING ALSO REMAINS IN EFFECT UNTIL 7 PM MST
THIS EVENING.

STRONG LOW PRESSURE MOVING THROUGH THE THE NORTHERN GREAT BASIN
THIS AFTERNOON WILL RESULT IN STRONG GUSTY WINDS ACROSS EASTERN
AREAS OF SOUTHEAST ARIZONA. SUSTAINED 20 FOOT WIND SPEEDS OF 20 TO
30 MPH WITH GUSTS TO 45 MPH AND MINIMUM RELATIVE HUMIDITY VALUES
OF 5 TO 15 PERCENT WILL CONTINUE INTO THE EARLY EVENING HOURS.
ALTHOUGH THE WIND SPEEDS WILL DECREASE AND RELATIVE HUMIDITY
VALUES WILL INCREASE TONIGHT INTO MONDAY MORNING BRIEFLY LOWERING
THE FIRE DANGER...THE STRONG GRADIENT WILL PERSIST THROUGH MONDAY
AS THE STORM MOVES INTO NORTHERN NEW MEXICO. THIS WILL RESULT IN
ANOTHER ROUND OF STRONG GUSTY WINDS OF 20 TO 30 MPH WITH GUSTS TO
45 MPH AND MINIMUM RELATIVE HUMIDITY VALUES OF 10 TO 15 PERCENT
RESULTING IN RED FLAG CONDITIONS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

&&

$$

AZZ146-300200-
/O.CON.KTWC.FW.W.0005.000000T0000Z-090330T0200Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-
236 PM MST SUN MAR 29 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING.

STRONG LOW PRESSURE MOVING THROUGH THE THE NORTHERN GREAT BASIN
THIS AFTERNOON WILL RESULT IN STRONG GUSTY WINDS ACROSS 
THE WHITE MOUNTAINS WITH SUSTAINED 20 FOOT WIND SPEEDS OF 20 TO 30
MPH WITH GUSTS TO 45 MPH CONTINUING INTO THE EVENING HOURS.
MINIMUM RELATIVE HUMIDITIES OF 5 TO 15 PERCENT WILL COMBINE WITH
THE STRONG WINDS RESULTING IN RED FLAG CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

&&

$$
4 follow-up statements
000 
WWUS85 KTWC 300205
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
705 PM MST SUN MAR 29 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR COCHISE AND SOUTHERN GRAHAM COUNTIES
FOR LOW HUMIDITIES AND STRONG WINDS AND HIGH TO VERY HIGH FIRE
DANGER...

.A STRONG AREA OF LOW PRESSURE WILL MOVE INTO NORTHERN NEW MEXICO
MONDAY AFTERNOON. THIS WILL RESULT IN ANOTHER ROUND OF STRONG AND
GUSTY WINDS FOR EASTERN AREAS OF SOUTHEAST ARIZONA MONDAY. IN
ADDITION TO THE STRONG WINDS...LOW HUMIDITIES ARE EXPECTED TO
PERSIST WHICH WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS.

AZZ148-301300-
/O.EXP.KTWC.FW.W.0005.000000T0000Z-090330T0200Z/
/O.CON.KTWC.FW.W.0006.090330T1900Z-090331T0200Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
705 PM MST SUN MAR 29 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MST
MONDAY...
...RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING.
HOWEVER...A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM
MST MONDAY.

STRONG LOW PRESSURE WILL CONTINUE TO MOVE TO THE NORTH OF ARIZONA
AND INTO NORTHERN NEW MEXICO TOMORROW. ALTHOUGH THE WIND SPEEDS
WILL DECREASE AND RELATIVE HUMIDITY VALUES WILL INCREASE TONIGHT
INTO MONDAY MORNING BRIEFLY LOWERING THE FIRE DANGER...THE STRONG
GRADIENT WILL PERSIST THROUGH MONDAY AS THE STORM MOVES INTO
NORTHERN NEW MEXICO. THIS WILL RESULT IN ANOTHER ROUND OF STRONG
GUSTY WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH AND MINIMUM
RELATIVE HUMIDITY VALUES OF 10 TO 15 PERCENT RESULTING IN RED FLAG
CONDITIONS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

&&

$$

AZZ146-300315-
/O.EXP.KTWC.FW.W.0005.000000T0000Z-090330T0200Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-
705 PM MST SUN MAR 29 2009

...RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING. 

WINDS OVER THE AREA WILL CONTINUE TO DIMINISH THROUGHOUT THE
EVENING AND RELATIVE HUMIDITY VALUES WILL BEGIN TO RECOVER ABOVE
THE 15 PERCENT THRESHOLD. THAT SAID...THE RED FLAG WARNING WILL BE
ALLOWED TO EXPIRE.

$$
000 
WWUS85 KTWC 300854
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
154 AM MST MON MAR 30 2009

...RED FLAG WARNING REMAINS IN EFFECT FOR THIS AFTERNOON AND
EVENING FOR COCHISE AND SOUTHERN GRAHAM COUNTIES FOR LOW 
HUMIDITIES AND STRONG WINDS AND HIGH TO VERY HIGH FIRE DANGER...

.A STRONG AREA OF LOW PRESSURE WILL MOVE INTO NORTHERN NEW MEXICO
THIS AFTERNOON. THIS WILL RESULT IN ANOTHER ROUND OF STRONG AND
GUSTY WINDS FOR EASTERN AREAS OF SOUTHEAST ARIZONA TODAY. IN
ADDITION TO THE STRONG WINDS...LOW HUMIDITIES ARE EXPECTED TO
PERSIST WHICH WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS.

AZZ148-302200-
/O.CON.KTWC.FW.W.0006.090330T1900Z-090331T0200Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
154 AM MST MON MAR 30 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MST
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MST
THIS EVENING. 

STRONG LOW PRESSURE WILL CONTINUE TO MOVE TO THE NORTH OF ARIZONA
AND INTO NORTHERN NEW MEXICO TODAY. ALTHOUGH THE WIND SPEEDS WILL
DECREASE AND RELATIVE HUMIDITY VALUES WILL INCREASE THIS MORNING
BRIEFLY LOWERING THE FIRE DANGER...THE STRONG GRADIENT WILL
PERSIST THROUGH THE AFTERNOON AS THE STORM MOVES INTO NORTHERN NEW
MEXICO. THIS WILL RESULT IN ANOTHER ROUND OF STRONG GUSTY WINDS OF
20 TO 30 MPH WITH GUSTS TO 45 MPH AND MINIMUM RELATIVE HUMIDITY
VALUES OF 10 TO 15 PERCENT RESULTING IN RED FLAG CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

&&

$$
000 
WWUS85 KTWC 302029
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
129 PM MST MON MAR 30 2009

...RED FLAG WARNING REMAINS IN EFFECT FOR THIS AFTERNOON AND
EVENING FOR COCHISE AND SOUTHERN GRAHAM COUNTIES FOR LOW
HUMIDITIES AND STRONG WINDS AND HIGH TO VERY HIGH FIRE DANGER...

.A STRONG AREA OF LOW PRESSURE EXTENDING FROM COLORADO INTO
NORTHERN NEW MEXICO IS RESULTING IN STRONG AND GUSTY WINDS FOR
EASTERN AREAS OF SOUTHEAST ARIZONA TODAY. IN ADDITION TO THE
STRONG WINDS...LOW HUMIDITIES ARE EXPECTED TO PERSIST WHICH WILL
PRODUCE CRITICAL FIRE WEATHER CONDITIONS.

AZZ148-310200-
/O.CON.KTWC.FW.W.0006.000000T0000Z-090331T0200Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
129 PM MST MON MAR 30 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING.

AN AREA OF LOW PRESSURE EXTENDING FROM COLORADO INTO NORTHERN NEW
MEXICO THIS AFTERNOON IS RESULTING IN STRONG AND GUSTY WINDS OF 20
TO 30 MPH WITH GUSTS TO 45 MPH ACROSS SOUTHERN GRAHAM AND COCHISE
COUNTIES. THESE STRONG WINDS WILL COMBINE WITH MINIMUM RELATIVE
HUMIDITY VALUES OF 10 TO 15 PERCENT RESULTING IN RED FLAG
CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

&&

$$
000 
WWUS85 KTWC 310204
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
704 PM MST MON MAR 30 2009

AZZ148-310315-
/O.EXP.KTWC.FW.W.0006.000000T0000Z-090331T0200Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
704 PM MST MON MAR 30 2009

...RED FLAG WARNING HAS EXPIRED...

RELATIVE HUMIDITY VALUES ARE NOW ABOVE THE 15 PERCENT THRESHOLD.
THUS THE RED FLAG WARNING IS NO LONGER IN EFFECT. WIND SPEEDS
WILL CONTINUE TO DIMINISH TONIGHT.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Mar 29, 2:30 PM MST, 6 minutes earlier.

Area forecast discussion, Mar 29, 2:30 PM MST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
230 PM MST SUN MAR 29 2009

.SYNOPSIS...A LOW PRESSURE SYSTEM MOVING ACROSS THE GREAT BASIN WILL
BRING GUSTY WINDS AGAIN MONDAY. LESS WIND BY TUESDAY... THOUGH SOME
BREEZES MAY RETURN THE SECOND HALF OF NEXT WEEK AS ANOTHER SYSTEM
PUSHES TOWARD US.

&&

.DISCUSSION...WEST TO SOUTHWEST WINDS CONTINUED TO PICKUP IN SPEED
EARLY THIS AFTERNOON AND WERE AT OR APPROACHING THE RED FLAG
CRITERIA ACROSS COCHISE AND SANTA CRUZ COUNTIES. THUS...WILL KEEP
THE RED FLAG WARNING GOING TIL 7 PM MST THIS EVENING FOR THE AREAS
IDENTIFIED IN THE PRODUCT HEADER PHXRFWTWC OR WMO HEADER WWUS85.
ALSO...SEE FIRE WEATHER SECTION BELOW FOR MORE DETAILS. THE SYSTEM
RESPONSIBLE FOR THIS WIND INCREASE WILL MAINLY TRACK NORTH OF THE
AREA...WITH THE TAIL END BRUSHING THE NORTHEAST CORNER OF ARIZONA.
MODELS SUGGESTED THAT THERE COULD BE ENOUGH MOISTURE AND UPPER
DYNAMICS TO WARRANT A CHANCE OF SHOWERS IN OUR WHITE MOUNTAIN ZONE.
THEREFORE...HAVE INCREASED THE POP VALUES THERE FOR TONIGHT AND
EARLY MONDAY. OTHERWISE...A DRY NORTHWESTERLY FLOW ALOFT WILL
PREVAIL IN BETWEEN MAJOR FEATURES MOST OF THE WEEK...WITH A STRONG
EASTERN PACIFIC RIDGE TO OUR WEST AND A MEAN TROUGH POSITION ACROSS
MOST OF THE REST OF THE UNITED STATES.  ANOTHER SHORTWAVE TROUGH
EMBEDDED IN THIS NORTHWESTERLY FLOW ALOFT WILL BRUSH NORTHEAST
ARIZONA WEDNESDAY INTO THURSDAY...WITH THE MAIN RESULT BEING SOME
GUSTY AFTERNOON AND EVENING WINDS. THE NEXT FEATURE TO CONSIDER WILL
BE A SYSTEM DROPPING INTO THE GREAT BASIN AROUND FRIDAY INTO EARLY
SATURDAY WHICH SHOULD BRING ANOTHER ROUND OF WIND TO THE AREA. BOTH
THE GFS AND ECMWF MODELS INDICATED THAT THIS SYSTEM WILL ALSO BE A
DRY ONE FOR MUCH OF SOUTHEAST ARIZONA. HIGH TEMPERATURES WILL CLIMB
A FEW DEGREES EACH DAY BEFORE LEVELING OFF MID WEEK...THEN LOWERING
A FEW DEGREES WITH THE PASSAGE OF THE FRIDAY TO SATURDAY SYSTEM.

&&

.FIRE WEATHER...AN AREA OF LOW PRESSURE NOW ACROSS THE NORTHERN
GREAT BASIN WILL PUSH SOUTHEAST INTO NORTHERN NEW MEXICO BY MONDAY
AFTERNOON. THIS STORM SYSTEM IS RESULTING IN A STRONG PRESSURE
GRADIENT WITH 20 TO 30 MPH WINDS WITH GUSTS TO 40 MPH AND RELATIVE
HUMIDITY VALUES BELOW 15 PERCENT THIS AFTERNOON FOR FIRE WEATHER
ZONES 146 AND 148 WHERE A RED FLAG WARNING IS IN EFFECT. THE WINDS
WILL SLACKEN OFF TONIGHT WITH THE LOSS OF DEEP MIXING...HOWEVER
STRONG AND GUSTY WINDS WILL RETURN MONDAY AFTERNOON FOR COCHISE AND
SOUTHERN GRAHAM COUNTIES. ALTHOUGH TEMPERATURES WILL COOL A FEW
DEGREES MONDAY...MINIMUM RELATIVE HUMIDITY VALUES OF 10 TO 15
PERCENT IN COMBINATION WITH THE STRONG WINDS JUSTIFIES UPGRADING THE
FIRE WEATHER WATCH TO A RED FLAG WARNING FOR EASTERN FIRE WEATHER
ZONE 148.

&&

.AVIATION...PATCHES OF HIGH CLOUDS WILL MOVE OVER THE AREA FROM THE
SOUTHWEST TODAY. SURFACE WINDS AT THE THREE TERMINAL SITES WILL
GENERALLY BE OUT OF THE WEST AND SOUTHWEST AT 12-20 KTS WITH GUSTS
OF 22-30 KTS THIS AFTERNOON AND EARLY EVENING. SURFACE WINDS WILL
THEN DIMINISH TO LESS THEN 12 KTS AFTER 03Z MONDAY. AVIATION
DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
  RED FLAG WARNING FOR FIRE WX ZONE 146 AND EASTERN 148 TIL 7 PM
   WHICH INCLUDES GREENLEE...GRAHAM...COCHISE AND SANTA CRUZ
   COUNTIES.
  RED FLAG WARNING FOR EASTERN FIRE WX ZONE 148 (SRN GRAHAM AND
   COCHISE COUNTIES) MONDAY AFTERNOON AND EVENING.

WEATHER.GOV/TUCSON
Hazardous weather outlook, Mar 29, 8:31 AM MST, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
831 AM MST SUN MAR 29 2009

AZZ030-035-301215-
UPPER GILA RIVER VALLEY-COCHISE COUNTY-
831 AM MST SUN MAR 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

RED FLAG WARNING IN EFFECT FOR THIS AFTERNOON AND EARLY EVENING
FOR LOW HUMIDITIES AND STRONG WINDS AND HIGH TO VERY HIGH FIRE
DANGER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY
EVENING FOR COCHISE AND GRAHAM COUNTIES FOR LOW HUMIDITIES AND
STRONG WINDS AND HIGH TO VERY HIGH FIRE DANGER.

NO WEATHER HAZARDS EXPECTED AT THIS TIME FOR TUESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ019-034-301215-
NORTHERN GREENLEE COUNTY-SANTA CRUZ COUNTY-
831 AM MST SUN MAR 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

RED FLAG WARNING IN EFFECT FOR THIS AFTERNOON AND EARLY EVENING
FOR LOW HUMIDITIES AND STRONG WINDS AND HIGH TO VERY HIGH FIRE
DANGER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO WEATHER HAZARDS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WEATHER.GOV/TUCSON

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 11:58 PM MSTRed Flag WarningTWC19 hr

Nearby

Red Flag Warnings in Arizona, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.